# SDR CALA2013100991907

- Difficulty date: October 6, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 44,616 hours, 10,577 cycles
- Engine: Pwa PW4056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Intermittent
- Location: Tailskid Extend
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION,  TAIL SKID LIGHT & EICAS ILLUMINATED.  TROUBLESHOOTING FOUND MOTOR OPERATED VALVE FOR TAIL SKID INTERMITTENT.  R & R VALVE ASSEMBLY, OPS CHECKED NORMAL.
